# SDR SWAA2022031606877

- Difficulty date: September 7, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FWD SHIELD AT STA 420+10' RBL 25 CORRODED / REMOVED CORROSION ON SHIELD AT BS 420+10.' RBL 25 ORIGINAL THICKNESS .020'; MATERIAL REMOVED .004'; MATERIAL REMAINING .0016' MATERIAL FOUNDD TO BE OUT OF LIMITS IAW S RM 53-00-53-1A-2 FIG 103 (D). REMOVED AND REPLACED FWD SHIELD AT BS 420-440 RBL 25 IAW SRM 51-40-02-0G-0 & DWG #143A8126
